Galois properties of torsion points on abelian varieties. (English) Zbl 0471.14023


14K15 Arithmetic ground fields for abelian varieties
14G25 Global ground fields in algebraic geometry
14L05 Formal groups, \(p\)-divisible groups
14H52 Elliptic curves
Full Text: DOI EuDML


[1] Curtis, C., Reiner, I.: Representation Theory of Finite Groups and Associative Algebras. New York: Interscience 1962 · Zbl 0131.25601
[2] Mumford, D.: Abelian Varieties. Bombay: Oxford University Press 1970 · Zbl 0223.14022
[3] Serre, J-P., Tate, J.T.: Good Reduction of Abelian Varieties. Annals Math88, 492-517 (1968) · Zbl 0172.46101
[4] Serre, J-P.: Abelianl-adic Representations And Elliptic Curves. New York and Amsterdam: W.A. Benjamin, Inc. 1968
[5] Swinnerton-Dyer, H.P.F.: Onl-adic representtions and congruences for coefficients of modular forms (II). In: Modular Functions of One Variable V-Bonn 1976. Lecture Notes 601, pp. 63-91, Berlin Heidelberg New York: Springer 1977
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.